Discussions that mention seroquel

Depression board


Well, I've been on Wellbutrin (along w/ Zoloft, slowly tapering off of that) since Friday and I feel like I'm on speed. I talk a mile a minute and my eyes look like they are going to pop out of my head. However, I'm certainly not tired like I used to be on the Zoloft and Seroquel AND I think I'm nicer to people. Yesterday, I kept busting out laughing for no reason. And yea, this morning, my pants felt a bit looser. Am I losing my mind or is this stuff working already? Zoloft started kicking in within 3 days. My MD says I respond to medication well and I probably am feeling the effects already. I just wonder...will I settle down? I like the elated, I don't give a bleep attitude but damn, I need to slow down. Oh well. The headaches, speedy feeling and dizziness is fine by me as long as I can loose this Zoloft weight. Ugh!
Quote from ElizabethLost:
Well, I've been on Wellbutrin (along w/ Zoloft, slowly tapering off of that) since Friday and I feel like I'm on speed. I talk a mile a minute and my eyes look like they are going to pop out of my head. However, I'm certainly not tired like I used to be on the Zoloft and Seroquel AND I think I'm nicer to people. Yesterday, I kept busting out laughing for no reason. And yea, this morning, my pants felt a bit looser. Am I losing my mind or is this stuff working already? Zoloft started kicking in within 3 days. My MD says I respond to medication well and I probably am feeling the effects already. I just wonder...will I settle down? I like the elated, I don't give a bleep attitude but damn, I need to slow down. Oh well. The headaches, speedy feeling and dizziness is fine by me as long as I can loose this Zoloft weight. Ugh!



I was on Wellbutrin for a few months a couple of years ago, and I have to say I know what you mean. It made me feel GREAT almost immediately!! I felt like a million dollars - like "I am woman hear me roar" - like I was invincible!!! :bouncing:
However, after a short time it caused palpitations (one of the side effects is changes in ecg ratings) (which, to be fair, could also have been the then undiagnosed panic disorder!) which, with the anxiety, was not a good thing, so I stopped it. It really, really does make you feel great (which, let's face it, is rare for most people with depression!), but there are always prices for that, so it's whether you can pay that price.
Good luck and enjoy!!!
Well, I've been on Wellbutrin for one week.

I've laughed, cried, freaked out, stayed up all night, had a migraine and felt like my brain was doing circles in my head.

Whether or not this is the Wellbutrin or Zoloft/Seroquel tapering, I don't know.

However, I feel 10X lighter...and that is a great feeling. I also went for a full 4 hours without looking in a mirror. Again, good feeling.

As crappy as the side effects may be, they are not debilitating. I just have to keep telling myself, they will go away eventually. Hell, these drugs mess with our brains...of course, we are going to get weird side effects. But I think as long as I keep in mind that I'm not going nuts...it is merely a side effect...I'm OK.
Quote from ElizabethLost:
Well, I've been on Wellbutrin (along w/ Zoloft, slowly tapering off of that) since Friday and I feel like I'm on speed. I talk a mile a minute and my eyes look like they are going to pop out of my head. However, I'm certainly not tired like I used to be on the Zoloft and Seroquel AND I think I'm nicer to people. Yesterday, I kept busting out laughing for no reason. And yea, this morning, my pants felt a bit looser. Am I losing my mind or is this stuff working already? Zoloft started kicking in within 3 days. My MD says I respond to medication well and I probably am feeling the effects already. I just wonder...will I settle down? I like the elated, I don't give a bleep attitude but damn, I need to slow down. Oh well. The headaches, speedy feeling and dizziness is fine by me as long as I can loose this Zoloft weight. Ugh!


Wellbutrin didn't seem to work for me